# SDR GTIA2020113035484

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 15,653 hours, 6,755 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING WIRE SMELL THAT WENT AWAY AFTER 15 MINS OF CYCLING BLOWER + EXTRACT FANS.  PERFORMED TSM 05-50-00-810-831-A IDENT OF CABIN ODOR.  FINDING POINTS TO TYPE 9.  NO DEFECTS NOTED.  PERFORMED AEVC BYTE TEST DUE TO SUSPECTED BLOWER/EXTRACT FAN FAILURE.  NO FAULTS FOUND.  OPERATIONS CHECK GOOD.  AEVC BYTE TESTED, IAW AMM 21-26-00, NO FAULTS FOUND.
